MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. TRI-CAM INTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. TRI-CAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 304311
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
TRI-CAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
MDR Report Key10574455
Report Number1287163-2020-00739
Device Sequence Number11511197
Product Code DZE
UDI-Device Identifier00614950005239
UDI-Public00614950005239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model Number304311
Device Catalogue Number304311
Device Lot Number18040009
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR